# SDR UALA2011052702584

- Difficulty date: May 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,090 hours, 10,281 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Warning Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT ILLUMINATED, FLIGHT DIVERTED.  EICAS MESSAGE RUDDER RATIO DISPLAYED.  LIGHT EICAS CAME ON IMMEDIATELY AFTER TAKEOFF.  RE-ALIGNED ALL IRU'S. BITE CHECKED YAW DAMP MODULES OK.  RUDDER RATIO CHARGE MODULES IN NORM.  PERFORMED FIM 27-21-709-004 STBY RELAY CHECK.  OPS OK.  NO FAULTS FOUND AND NO MESSAGES AFTER IRU ALIGNMENT.  OK TO CONTINUE PER CREW AND SFO.
